CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Interior-penalty-stabilized Lagrange multiplier methods for the finite-element solution of elliptic interface problems

Erik Burman (Institutionen för matematiska vetenskaper ; Extern) ; Peter Hansbo (Institutionen för matematiska vetenskaper, matematik)
IMA Journal of Numerical Analysis (0272-4979). Vol. 30 (2010), 3, p. 870-885.
[Artikel, refereegranskad vetenskaplig]

In this paper we propose a class of jump-stabilized Lagrange multiplier methods for the finite-element solution of multidomain elliptic partial differential equations using piecewise-constant or continuous piecewise-linear approximations of the multipliers. For the purpose of stabilization we use the jumps in derivatives of the multipliers or, for piecewise constants, the jump in the multipliers themselves, across element borders. The ideas are illustrated using Poisson's equation as a model, and the proposed method is shown to be stable and optimally convergent. Numerical experiments demonstrating the theoretical results are also presented.

Nyckelord: interface problem, non-matching grids, edge stabilization



Denna post skapades 2010-07-07. Senast ändrad 2012-01-25.
CPL Pubid: 123721

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)
Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Numerisk analys

Chalmers infrastruktur